| Model Number |
5119.1547 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation as it was discarded by the hospital.The most likely cause of the reported issue is due to implant selection and insertion technique.However, the exact cause cannot be determined.
Event or Problem Description
It was reported that post-operative imaging showed that the right l3 creo pedicle screw was not placed properly.Revision surgery was performed to reposition.